# SDR SWAA065117

- Difficulty date: December 29, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- Aircraft time: 53,064 hours, 53,151 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Rod End
- Part number: 6545166
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT ELEVATOR TAB INBOARD CONTROL ROD AFT END BEARING AND BUSHING WORN.  REMOVED AND REPLACED LT ELEVATOR TAB INBOARD ROD END AND BUSHING PER MM.
